# SDR K11A2021092200076

- Difficulty date: July 11, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727-200
- Aircraft serial: 20383
- Aircraft time: 64,251 hours, 49,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION STA 492 TO 500 RBL 50
